I would call my pharmacist. Or maybe see the person who prescribed it f you aren't satisfied with the pharmacist's answer.
It's called tolerance -- it's basically when your benzo or other med stops working for you. With a benzo, you can take more and keep taking more, but it is an addictive drug. You don't say how much you're taking -- it might be a very low dos too low for your metabolism. You also don't state if you tried therapy or an antidepressant. I would talk to my psychiatrist, and if it's recommended you stop the drug, make sure it's a slow taper off that suits you, not some generalized schedule.
I'm tapering off Klonopin myself. Used daily for 8 months before I started taper. I've been tapering since May and am only down 25% off my original dose. It has been getting increasingly harder. I've been experiencing all the same things you have. I'm also on lexapro which isn't helping. Not everyone has trouble coming off. My personal suggestion is to start a taper now if you are having tolerance withdrawals. Good luck and go as slow as you need to.